Complete polynomial bounds for matrices.

Blower, Gordon (1997) Complete polynomial bounds for matrices. The Quarterly Journal of Mathematics, 48 (1). pp. 11-15. ISSN 0033-5606

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: The Quarterly Journal of Mathematics
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19485
Deposited By: ep_ss_importer
Deposited On: 12 Nov 2008 11:59
Refereed?: Yes
Published?: Published
Last Modified: 22 Jun 2019 02:01
URI: https://eprints.lancs.ac.uk/id/eprint/19485

Actions (login required)

View Item View Item